# SDR AALA201802089041

- Difficulty date: January 15, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F536723330200
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE FLOOR PANEL 271KF IN THE AFT GALLEY AREA.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, PARA 2A, FIGURE 20109.
